Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 230, NWS Albuquerque, NM

June 26, 2017Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 4:20 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 4:20 PM MDT (22:20 UTC)
Expired
Jun 26, 2017, 5:00 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:32 PM MDTHAIL 1.57 N Edgewood, NMQUARTER TO PING PONG BALL SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

986 
WUUS55 KABQ 262220
SVRABQ
NMC001-049-057-262300-
/O.NEW.KABQ.SV.W.0230.170626T2220Z-170626T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
420 PM MDT MON JUN 26 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern Santa Fe County in north central New Mexico...
  Bernalillo County in central New Mexico...
  Northwestern Torrance County in central New Mexico...

* Until 500 PM MDT.

* At 420 PM MDT, a severe thunderstorm was located over Cedar Grove,
  or 12 miles northwest of Moriarty, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Edgewood, Stanley, Cedar Grove and Golden. 

This includes Interstate 40 between Mile Markers 181 and 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3514 10596 3498 10611 3514 10635 3522 10627
      3522 10625 3524 10625 3529 10620
TIME...MOT...LOC 2220Z 036DEG 4KT 3516 10615 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
2 follow-up statements
253 
WWUS55 KABQ 262233
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
433 PM MDT MON JUN 26 2017

NMC001-049-057-262300-
/O.CON.KABQ.SV.W.0230.000000T0000Z-170626T2300Z/
Santa Fe-Bernalillo-Torrance-
433 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHWESTERN SANTA FE...BERNALILLO AND NORTHWESTERN TORRANCE
COUNTIES...

At 432 PM MDT, a severe thunderstorm was located over Cedar Grove, or
13 miles northwest of Moriarty, moving southwest at 5 mph.

HAZARD...Ping pong ball size hail. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

Locations impacted include...
Edgewood, Stanley, Cedar Grove and Golden. 

This includes Interstate 40 between Mile Markers 181 and 194.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3514 10596 3498 10611 3514 10635 3522 10627
      3522 10625 3524 10625 3529 10620
TIME...MOT...LOC 2232Z 038DEG 6KT 3516 10619 

HAIL...1.50IN
WIND...<50MPH
 
$$

Guyer
205 
WWUS55 KABQ 262257
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
457 PM MDT MON JUN 26 2017

NMC001-049-057-262307-
/O.EXP.KABQ.SV.W.0230.000000T0000Z-170626T2300Z/
Santa Fe-Bernalillo-Torrance-
457 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SANTA FE...
BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES WILL EXPIRE AT 500 PM
MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3514 10596 3498 10611 3514 10635 3522 10627
      3522 10625 3524 10625 3529 10620
TIME...MOT...LOC 2257Z 036DEG 4KT 3515 10620 

$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM MDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 26, 3:10 PM MDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
310 PM MDT Mon Jun 26 2017

.SYNOPSIS...
Another round of showers and thunderstorms which developed over the
higher terrain early this afternoon will drift into the valleys and
plains by this evening. A few of the storms may be strong to severe
with large hail, damaging winds and locally heavy rainfall. The
activity should taper off by midnight. A pattern change is expected
Tuesday through Thursday as drier westerly winds push into the state
and shut down thunderstorm activity by Wednesday. Afternoon breezes
will return Wednesday and Thursday. Temperatures will be near to
somewhat above average. A backdoor front will bring cooler
temperatures along with chances for thunderstorms mainly to eastern
New Mexico Friday and Saturday.

&&

.DISCUSSION...
Another round of storms developed over the higher terrain and was
drifting ever so slowly mainly to the south, more or less. A few
cells were strong and briefly severe so far, but definitely less
active than on Sunday. Short term models indicate the activity will
most impact the east slopes/highlands of the central mt chain later
this afternoon and evening before mostly ending by midnight.

Abruptly drier weather is expected Tuesday as drier westerly winds
make inroads into the west and central. Wednesday and Thursday will
be dry with some westerly afternoon breezes. A few century mark
highs may return to the east central/southeast plains but
temperatures will be within a few degrees of normal.

Another cool front will dip into the northeast Thursday night/Friday
with another surge Friday night. Moisture looks to waffle back and
forth over the east through the weekend and early next week, leading
to potential for thunderstorms. The west looks to stay mostly dry
with the GFS/ECMWF suggesting a trend towards a monsoon pattern
developing later next week.

&&

.FIRE WEATHER...
Scattered to isolated showers and thunderstorms should hug the high
terrain this afternoon and evening, because their steering flow will
be more southerly than yesterday.

Drier air will filter into the area tonight, and especially Tuesday
and Wednesday, as the low level flow gradually veers out of the west
in response to a series of upper level troughs crossing the northern
and central Rockies.  There will be a significant downtick in
thunderstorm coverage on Tuesday, when mainly isolated storms will
favor the southwest mountains, central mountain chain and adjacent
east slopes. Dry weather is expected Wednesday through Thursday. The
troughs passing north of NM will strengthen the flow aloft and work
with a stout surface trough in the lee of the Sangre de Cristo Range
to make surface winds breezy across the east, north and west
Tuesday, Wednesday, and to a lesser extent Thursday. Humidities will
bottom out in the single digits across much of the west Tuesday,
then across most of the fire weather forecast area on Wednesday and
Thursday. Poor humidity recoveries are also expected. Some locally
critical fire weather conditions are forecast west of the
continental divide on Tuesday, and east of the central mountains
Wednesday. Haines indices will reflect the drier conditions with
widespread 6's across central and western areas Tuesday, then
areawide Wednesday and Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity improvement along and east of the central
mountain chain Friday.  There will be a chance for showers and
thunderstorms in and east of the Sangre de Cristos Friday and
Saturday. However, very low humidities and Haines of 6 will persist
farther west as a slow moving upper level trough digs into the Great
Basin.

&&

.AVIATION...
18Z TAF CYCLE
The stream of low level moisture flowing into the area from the
southeast is decreasing, and drier air has begun to filter into the
area from the south and west. There will be a resultant downtick in
thunderstorm coverage this afternoon into tonight with mainly
scattered cells traveling south and south southeastward off the
mountains. Models vary on how much of this activity will reach plains
locations like TCC and ROW. A ridge axis over the Four Corners
suggests less of a southeastward component to storm motion enabling
storms to stay closer to the elevated terrain. By tonight, drier air
over the region, and south and southwest winds across the eastern
plains, will result in less low cloud cover with areas from the
Caprock southward favored for mainly MVFR conditions. The low clouds
could impact ROW early Tuesday morning.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  63  95  51  94 /   5   0   0   0
Dulce...........................  48  88  42  87 /  20   5   0   0
Cuba............................  52  88  49  88 /  30  10   0   0
Gallup..........................  55  92  44  90 /  10   0   0   0
El Morro........................  51  87  42  86 /  20   0   0   0
Grants..........................  56  90  46  89 /  20   0   0   0
Quemado.........................  56  88  49  88 /  20   5   0   0
Glenwood........................  64  97  57  96 /  30   5   5   0
Chama...........................  46  81  42  81 /  30   5   0   0
Los Alamos......................  55  86  53  87 /  40  20   5   0
Pecos...........................  53  85  54  87 /  50  20  10   0
Cerro/Questa....................  49  79  46  82 /  40  20   5   0
Red River.......................  44  74  36  76 /  50  20   5   0
Angel Fire......................  45  77  37  79 /  50  20  10   0
Taos............................  49  85  44  87 /  40  10   5   0
Mora............................  49  81  50  85 /  50  30  10   0
Espanola........................  62  92  49  94 /  30  10   5   0
Santa Fe........................  57  86  50  88 /  40  20   5   0
Santa Fe Airport................  57  90  53  92 /  30  10   5   0
Albuquerque Foothills...........  61  91  59  94 /  30   5   5   0
Albuquerque Heights.............  64  93  64  96 /  30   5   5   0
Albuquerque Valley..............  64  95  56  97 /  30   5   5   0
Albuquerque West Mesa...........  63  94  57  96 /  30   5   5   0
Los Lunas.......................  60  95  60  98 /  30   5   5   0
Rio Rancho......................  62  93  61  95 /  30   5   5   0
Socorro.........................  63  93  64  98 /  30  20  10   0
Sandia Park/Cedar Crest.........  55  86  56  88 /  40  10   5   0
Tijeras.........................  58  89  56  91 /  40  10   5   0
Moriarty/Estancia...............  53  89  54  91 /  40  20  10   0
Clines Corners..................  52  85  56  88 /  50  20  10   0
Gran Quivira....................  56  86  59  90 /  50  20  10   0
Carrizozo.......................  59  87  63  92 /  50  20  10   0
Ruidoso.........................  54  80  60  85 /  50  20  10   0
Capulin.........................  52  82  57  88 /  40  20  10   0
Raton...........................  52  87  53  92 /  30  20  10   0
Springer........................  51  87  54  92 /  30  20  10   0
Las Vegas.......................  49  84  55  89 /  40  20  10   0
Clayton.........................  55  87  62  94 /  30  10  10   0
Roy.............................  51  84  59  92 /  30  10  10   0
Conchas.........................  59  92  62  99 /  30  10  10   0
Santa Rosa......................  57  92  63  97 /  40  20  10   0
Tucumcari.......................  60  94  66 100 /  30  10  10   0
Clovis..........................  58  89  64  95 /  30  10  10   0
Portales........................  59  90  65  96 /  30  10  10   0
Fort Sumner.....................  61  91  65  98 /  30  10  10   0
Roswell.........................  64  95  67 103 /  30  10  10   0
Picacho.........................  59  87  64  95 /  40  20  10   0
Elk.............................  55  83  63  90 /  50  30  10   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
357 AM MDT Mon Jun 26 2017

NMZ501>540-271130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
357 AM MDT Mon Jun 26 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe storms will be possible again today, generally from
the central mountain chain eastward. Heavy downpours, damaging
downburst winds, and hail will again be the primary threats. Storm
motions will generally be toward the southeast at 10 to 15 mph.
Thunderstorm coverage will trend downward on Tuesday with
significantly drier conditions for mid-week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

33

In the hours before

Special weather statement, Jun 26, 3:23 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
323 PM MDT MON JUN 26 2017

NMZ512-515-262200-
West Slopes Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-
323 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS AND
NORTHWESTERN MORA COUNTIES UNTIL 400 PM MDT...

At 323 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chacon, or 10 miles north of Mora, moving south at 5 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Chacon and Holman.

&&

LAT...LON 3620 10527 3602 10527 3605 10545 3607 10544
      3608 10547 3620 10546
TIME...MOT...LOC 2123Z 351DEG 5KT 3612 10536

Guyer
Special weather statement, Jun 26, 3:29 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
329 PM MDT MON JUN 26 2017

NMZ507-262200-
West Central Highlands-
329 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA COUNTY UNTIL
400 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near
Acoma Pueblo, or 11 miles southwest of Laguna Pueblo, moving east at
15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Acoma Pueblo and Mesita.

This includes Interstate 40 between Mile Markers 119 and 120.

&&

LAT...LON 3499 10760 3501 10727 3474 10731 3480 10753
      3483 10755 3485 10754 3484 10757 3482 10758
      3481 10758 3482 10762 3484 10760 3486 10762
TIME...MOT...LOC 2129Z 276DEG 11KT 3489 10747

Guyer
Local storm report, Jun 26, 3:33 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             5 NNE GLORIETA          35.65N 105.75W
06/26/2017  M2.00 INCH       SANTA FE           NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702054

TRM
Local storm report, Jun 26, 4:02 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
402 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             PECOS                   35.57N 105.68W
06/26/2017  M1.75 INCH       SAN MIGUEL         NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702055

TRM
Special weather statement, Jun 26, 4:03 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
403 PM MDT MON JUN 26 2017

NMZ521-522-262215-
Sandia/Manzano Mountains-Estancia Valley-
403 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE COUNTY
UNTIL 415 PM MDT...

At 403 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cedar Grove, or 13 miles north of Moriarty, moving southwest at 5
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Edgewood and Cedar Grove.

&&

LAT...LON 3526 10607 3523 10606 3524 10602 3523 10599
      3522 10599 3522 10596 3503 10604 3509 10624
      3528 10615
TIME...MOT...LOC 2203Z 022DEG 5KT 3520 10608

Guyer
Local storm report, Jun 26, 4:11 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 SSW PECOS             35.55N 105.69W
06/26/2017  M1.75 INCH       SAN MIGUEL         NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ1702055

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:00 PM MDTTornado WarningABQMora19 min
Jun 25, 6:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel28 min
Jun 25, 6:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 6:19 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 25, 6:26 PM MDTSevere Thunderstorm WarningABQMora, San Miguel49 min
Jun 25, 6:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance32 min
Jun 25, 6:35 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 25, 6:37 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Socorro, Torrance113 min
Jun 25, 6:49 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel116 min
Jun 25, 6:53 PM MDTSpecial Weather StatementABQDe Baca37 min
Jun 25, 6:54 PM MDTSevere Thunderstorm WarningABQMora, San Miguel51 min
Jun 25, 7:13 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min
Jun 25, 7:26 PM MDTAreal Flood AdvisoryABQDe Baca2 hr
Jun 25, 7:38 PM MDTSpecial Weather StatementABQUnion52 min
Jun 25, 7:38 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt11 min
Jun 25, 7:41 PM MDTSpecial Weather StatementABQHarding49 min
Jun 25, 7:52 PM MDTAreal Flood AdvisoryABQUnion113 min
Jun 25, 7:59 PM MDTSpecial Weather StatementABQRoosevelt46 min
Jun 25, 8:35 PM MDTSpecial Weather StatementABQQuay40 min
Jun 25, 8:47 PM MDTSpecial Weather StatementABQRoosevelt43 min
Jun 25, 8:48 PM MDTSpecial Weather StatementABQCurry42 min
Jun 25, 9:32 PM MDTSpecial Weather StatementABQ43 min
Jun 26, 1:50 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe17 min
Jun 26, 2:03 PM MDTSpecial Weather StatementABQTaos12 min
Jun 26, 2:35 PM MDTSpecial Weather StatementABQSanta Fe10 min
Jun 26, 2:43 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe47 min
Jun 26, 2:59 PM MDTSpecial Weather StatementABQTaos31 min
Jun 26, 3:23 PM MDTSpecial Weather StatementABQMora37 min
Jun 26, 3:28 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe43 min
Jun 26, 3:29 PM MDTSpecial Weather StatementABQCibola31 min
Jun 26, 4:03 PM MDTSpecial Weather StatementABQSanta Fe12 min
Jun 26, 4:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 26, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 26, 4:42 PM MDTSpecial Weather StatementABQLos Alamos33 min
Jun 26, 4:56 PM MDTSpecial Weather StatementABQBernalillo19 min
Jun 26, 5:11 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 26, 5:16 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance36 min
Jun 26, 5:29 PM MDTAreal Flood AdvisoryABQSanta Fe, Torrance2 hr
Jun 26, 5:30 PM MDTSevere Thunderstorm WarningABQTorrance60 min
Jun 26, 5:55 PM MDTSpecial Weather StatementABQSandoval35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.